On a multicriteria problem of the control of motion
Differencialʹnye uravneniâ, Tome 23 (1987) no. 12, pp. 2153-2154
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1987_23_12_a16,
author = {V. A. Vyazgin},
title = {On a multicriteria problem of the control of motion},
journal = {Differencialʹnye uravneni\^a},
pages = {2153--2154},
year = {1987},
volume = {23},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1987_23_12_a16/}
}
V. A. Vyazgin. On a multicriteria problem of the control of motion. Differencialʹnye uravneniâ, Tome 23 (1987) no. 12, pp. 2153-2154. http://geodesic.mathdoc.fr/item/DE_1987_23_12_a16/